IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev LSJ Conf / Next LSJ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Lasers and Quantum Electronics (LQE) [schedule] [select]
Chair Susumu Noda (Kyoto Univ.)
Vice Chair Tsuyoshi Yamamoto (Fujitsu Labs.)
Secretary Naoki Fujiwara (NTT), Takashi Katagiri (Tohoku Univ.)

The Laser Society of Japan (LSJ) [schedule] [select]

{INFOMESITEM}
Conference Date Thu, May 19, 2016 13:50 - 17:15
Fri, May 20, 2016 09:30 - 15:45
Topics  
Conference Place  
Transportation Guide http://www.kouryu.fukui.jp/?page_id=14
Contact
Person
Prof. Sakae Kawato
+81-776-27-8654
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, May 19 PM 
13:45 - 14:40
  13:45-13:50 Break ( 5 min. )
(1) 13:50-14:15 Light-emitting electrochemical cell for challenging organic semiconductor laser LQE2016-1 Tomo Sakanoue (Waseda Univ.), Taishi Takenobu (Waseda Univ./Nagoya Univ.)
(2) 14:15-14:40 Organic Membrane Photonic Integrated Circuit (OMPIC) LQE2016-2 Tomohiro Amemiya, Toru Kanazawa, Takuo Hiratani, Zhichen Gu, Naoya Hojo (Tokyo Tech), Tatsuhiro Urakami (Mitsui Chemicals, Inc.), Shigehisa Arai (Tokyo Tech)
  14:40-14:55 Break ( 15 min. )
Thu, May 19 PM 
14:55 - 15:45
(3) 14:55-15:20 Photoluminescence enhancement from fluorescent-dye-doped organic films on rough surface metal made by spetter etching method LQE2016-3 Masaki Kato, Yuto Yagi, Yuji Kuwamura (Kanazawa Univ.)
(4) 15:20-15:45 Ultrafast and efficient nonlinear optical response by long-range coupling between light and polarization waves in high-quality semiconductor thin films LQE2016-4 Masayoshi Ichimiya (Univ. of Shiga Pref.), Takuya Matsuda, Hajime Ishihara (Osaka Pref. Univ.), Masaaki Ashida (Osaka Univ.)
  15:45-16:00 Break ( 15 min. )
Thu, May 19 PM 
16:00 - 17:15
(5) 16:00-16:25 Research on quantum dot optical gain modulator integrated with semiconductor optical amplifier LQE2016-5 Toshifumi Emori (NICT/TDU), Naokatsu Yamamoto, Kouichi Akahane, Toshimasa Umezawa, Atsushi Matsumoto, Tetsuya Kawanishi (NICT), Katsuki watanabe (NICT/TDU), Hiroshi Takai (TDU)
(6) 16:25-16:50 Measurement of the optical phase change in SS-OCT LQE2016-6 Ryotaro Ito, Yuzo Yoshikuni, Keiji Kuroda (Kitasato Univ.)
(7) 16:50-17:15 Beam-scan devices using optical multiple interference of an etalon LQE2016-7 Keita Mochizuki, Fukiko Hirose, Masamichi Nogami, Hiroshi Aruga (Mitsubishi Electric Corp.)
Fri, May 20 AM 
09:30 - 10:20
(8) 09:30-09:55 Design and Structure Dependence of High Frequency Response of SOI-PIN Photodiode for Over 20 GHz Responses LQE2016-8 Takeo Maruyama, Hiroya Mitsuno, Koichi Iiyama (Kanazawa Univ.)
(9) 09:55-10:20 Wavelength-dependent photodetection characteristics of APDs fabricated by standard CMOS process LQE2016-9 Koichi Iiyama, Zul Atfyi Fauzan bin Mohammed Napiah, Takuya Hishiiki (Kanazawa Univ.)
  10:20-10:30 Break ( 10 min. )
Fri, May 20 AM 
10:30 - 11:45
(10) 10:30-10:55 Linearization of optical frequency sweep of a laser diode for FMCW optical sensing system LQE2016-10 Koichi Iiyama, Atsushi Nakamoto, Nor Azlinah Binti Md Lazam (Kanazawa Univ.)
(11) 10:55-11:20 Coherent Raman microspectroscopy using spectral phase measurement and control of broadband laser pulses LQE2016-11 Terumasa Ito, Yuki Obara, Kazuhiko Misawa (TUAT)
(12) 11:20-11:45 The Detection of the Spatial Distribution of Small-molecule Drugs via Phase-sensitive Coherent Raman Microspectroscopy LQE2016-12 Yuki Obara, Terumasa Ito, Kazuhiko Misawa (TUAT)
  11:45-13:00 Break ( 75 min. )
Fri, May 20 PM 
13:00 - 14:15
(13) 13:00-13:25 [Invited Talk]
The development of the intense THz electromagnetic wave emitter based on the ultrashort optical pulse and dielectric nonlinear crystals toward a new application LQE2016-13
Masaya Nagai (Osaka Univ.), Eiichi Matsubara (Osaka Dental Univ.), Masaaki Ashida (Osaka Univ.), Jun Takayanagi, Hideyuki Ohtake (Aisin)
(14) 13:25-13:50 Generation of high intensity femtosecond near-infrared laser pulse with temporally controlled polarization LQE2016-14 Hironori Ito, Kazuhiko Misawa (Tokyo Univ. of Agriculture and Tech.)
(15) 13:50-14:15 Tow-color VCSELs based on a coupled multilayer cavity for novel terahertz emission device. LQE2016-15 Hiroto Ota, Xiangmeng Lu, Naoto Kumagai, Takahiro Kitada, Toshiro Isu (Tokushima Univ.)
  14:15-14:30 Break ( 15 min. )
Fri, May 20 PM 
14:30 - 15:45
(16) 14:30-14:55 Theoretical analysis on influence of fast saturable absorber in a mode-locked laser with an intra-cavity nonlinear medium LQE2016-16 Shinichi Inayoshi, Takeshi Yoshida, Toru Sato, Hiroaki Okunishi, Kento Kato, Keisuke Kyomoto, Kyosuke Shimabayashi, Motoki Morioka, Hiroki Kadoya, Keisuke Hayashi, Sakae Kawato (Univ.of Fukui)
(17) 14:55-15:20 Theoretical Investigation of Laser-Diode-Pumped High Efficiency CW Ti:Sapphire Laser LQE2016-17 Motoki Morioka, Keisuke Hayashi, Shinichi Inayoshi, Hiroki Kadoya, Toru Sato, Sakae Kawato (Univ. of Fukui)
(18) 15:20-15:45 Ultrashort pulsed green laser system based on fiber chirped pulse amplification LQE2016-18 Yuhei Chiba (TUAT), Hideyuki Takada, Kenji Torizuka (AIST), Kazuhiko Misawa (TUAT)
  15:45-15:50 Break ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
LQE Technical Committee on Lasers and Quantum Electronics (LQE)   [Latest Schedule]
Contact Address Naoki Fujiwara (NTT)
TEL +81-46-240-3266, FAX +81-46-240-4345
E-: o

Takashi Katagiri(Tohoku Univ.)
TEL +81-22-795-7107
E-: giecei 
Announcement Homepage of LQE is http://www.ieice.org/~lqe/jpn/
LSJ The Laser Society of Japan (LSJ)   [Latest Schedule]
Contact Address  


Last modified: 2016-05-10 13:58:51


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to LQE Schedule Page]   /   [Return to LSJ Schedule Page]   /  
 
 Go Top  Go Back   Prev LSJ Conf / Next LSJ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan